# SDR IPXA2023090754668

- Difficulty date: September 6, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N576UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35665
- Aircraft time: 55,281 hours, 8,690 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SDR FILED OPEN *** FAULT - WORN - WEAR STRIP, NO.1 MAIN ENTRY DOOR LH CUTOUT MID HANDLE LATCH MECHANISM GUIDE (REPLACE) OK TO WORK
